Perspectives of Innovations, Economics and Business

  Previous Article | Back to Volume | Next Article
  Abstract | References | Citation | Download | Preview | Statistics
Volume 2
Issue 2
Online publication date 2009-10-09
Title Conformity of the time and root characteristics received at modeling of linear systems in the environment of MATLAB
Author Vitaliy Borodenko
Abstract The author analyses conformity of the time and root characteristics received at modeling of linear systems in the environment of MATLAB, to each other and to the standard approach. The author studies conditions of reception of false or inexact results at the analysis of regulation quality on the transition characteristic.
Citation
Keywords MATLAB, time and root characteristics, linear systems
DOI http://dx.doi.org/10.15208/pieb.2009.29
Pages 86-90
Download Full PDF Download
  Previous Article | Back to Volume | Next Article
Share
Search in articles
Statistics
Journal Published articles
PIEB 611
Journal Hits
PIEB 1564277
Journal Downloads
PIEB 27330
Total users online -